BibTeX record journals/ol/MarianiPZ08

download as .bib file

@article{DBLP:journals/ol/MarianiPZ08,
  author    = {Francesca Mariani and
               Graziella Pacelli and
               Francesco Zirilli},
  title     = {Maximum likelihood estimation of the Heston stochastic volatility
               model using asset and option prices: an application of nonlinear filtering
               theory},
  journal   = {Optim. Lett.},
  volume    = {2},
  number    = {2},
  pages     = {177--222},
  year      = {2008},
  url       = {https://doi.org/10.1007/s11590-007-0052-7},
  doi       = {10.1007/s11590-007-0052-7},
  timestamp = {Fri, 03 Jul 2020 17:51:31 +0200},
  biburl    = {https://dblp.org/rec/journals/ol/MarianiPZ08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics